# SDR USAA2012061900014

- Difficulty date: June 3, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CORROSION ON STRINGER AT BS 1120, S14R.  REPLACED STRINGER AT BS 1120, S14R IAW B737-400 DRAWING 65-46579.
